# SDR ARWA20011211

- Difficulty date: December 20, 2001
- Submitted: December 31, 2001
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- Aircraft time: 71,730 hours, 29,482 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Fitting
- Condition: Excess Play
- Location: Rt Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DEPARTING KATL, GEAR NOT LATCHED LIGHT ILLUMINATED.  ABNORMAL CHECKLIST COMPLETED AND LIGHT DID NOT EXTINGUISH, AFTER EACH UPLATCH CHECK (IN UPLATCH CHECK POSITION).  CORRECTED PLAY AT RIGHT MLG UPLOCK ROLLER FITTING, ALSO LUBRICATED ALL GEARS.  LANDING GEAR OPERATIONAL CHECK PERFORMED SEVERAL TIMES, ALL CKD NORMAL MM 12-81-1 AND MM 32-10-0.  AIRCRAFT RETURNED TO SERVICE.
